# SDR USAA2013032600002

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 59,832 hours, 8,836 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND DOOR 3L EMERGENCY ASSIST BOTTLE  LOW.  MAINTENANCE RE-INFLATED DOOR TO NOMINAL PRESSURE, GREEN BAND, NO FURTHER MESSAGE ON FAP AND CMS.
